Advanced Search
MyIDEAS: Login to save this article or follow this journal

Price Equilibria in Pure Strategies for Homogeneous Oligopoly

Contents:

Author Info

  • Allen, Beth
  • Thisse, Jacques-Francois

Abstract

For a homogeneous product oligopoly market, possibilities for pure strategy Nash equilibria in prices are studied. Consumers, who each nonstrategically purchase one unit up to a common reservation price, are hypothesized to be more concerned with large price differences (and therefore buy from the cheapest firm) than slightly different prices. For the duopoly case, existence, uniqueness, and characterization results are provided. Linear examples are given with 2 and n firms. Copyright 1992 by MIT Press.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Article provided by Wiley Blackwell in its journal Journal of Economics & Management Strategy.

Volume (Year): 1 (1992)
Issue (Month): 1 (Spring)
Pages: 63-81

as in new window
Handle: RePEc:bla:jemstr:v:1:y:1992:i:1:p:63-81

Contact details of provider:
Web page: http://www.kellogg.northwestern.edu/research/journals/JEMS/

Order Information:
Web: http://www.blackwellpublishing.com/journal.asp?ref=1058-6407&site=1

Related research

Keywords:

Other versions of this item:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Lommerud, Kjell Erik & Sørgard, Lars, 2002. "Entry in Telecommunication: Customer Loyalty, Price Sensitivity and Access Prices," CEPR Discussion Papers 3502, C.E.P.R. Discussion Papers.
  2. Canoy, Marcel & Weddepohl, Claus, 1995. "Alternative conjectures in a Bertrand-Edgeworth model," European Journal of Political Economy, Elsevier, vol. 11(3), pages 577-598, September.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:bla:jemstr:v:1:y:1992:i:1:p:63-81. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.